# SDR VJ9800463

- Difficulty date: August 31, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N933VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47489
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Skin
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN AT FS 966, L30, CORRODED BEYOND LIMIT.  CUT OUT CORRODED SKIN AREA IAW DC9 SRM 53-04, FIG 9.  FABRICATED, DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED REPAIR IAW DC9 SRM 51-10-3 AND 53-04, FIG 9.
